# SDR IPXA2015090593162

- Difficulty date: August 10, 2015
- Submitted: September 8, 2015
- Operation: Air carrier
- Aircraft: N284UP
- Make and model: Doug MD-11F
- Aircraft serial: 48541
- Aircraft time: 59,681 hours, 10,445 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Track
- Part number: ARC1480503
- Condition: Chafed
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:4CLH OB FLAP VANE NR 5 TRACK CHAFE DAMAGE OB SIDE, FWDREPAIRED CHAFE DAMAGE TO NOTED FLAP VANE TRACK PER VTSAA EA 011-5753-01-A5950 REV. IR AND UPS EO MD11-5740-58633-A.   MINOR REPAIR.
